# SDR ARWA20050302

- Difficulty date: March 18, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 78,154 hours, 25,888 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

WING SLOT LIGHT DID NOT COME ON.  REPAIR WIRES 2F MAIN CONNECTOR P1-10 IN ACCORDANCE WITH M/M 20-50-1.  PERFORMED OPERATIONAL CHECK IN ACCORDANCE WITH M/M 27-52-3.
